Open Access
Translator Disclaimer
2014 On radical classes of hemirings
Hvedri Inassaridze, Le Hoang Mai, Nguyen Xuan Tuyen
Author Affiliations +
Tbilisi Math. J. 7(1): 69-74 (2014). DOI: 10.2478/tmj-2014-0007


Based on the concept of accessible subhemirings and inspired by the work on the general Kurosh-Amitsur radical theory for rings, this paper studies the lower radical classes and the hereditary radical classes of hemirings. We characterize radical classes of hemirings, and construct a lower radical class from a homomorphically closed class. We provide a necessary and sufficient condition under which an upper radical class of hemirings becomes hereditary and prove that an upper radical class of a regular class of semirings is hereditary. Besides, we show that the Brown-McCoy radical class and a Jacobson-type radical class are hereditary.


Download Citation

Hvedri Inassaridze. Le Hoang Mai. Nguyen Xuan Tuyen. "On radical classes of hemirings." Tbilisi Math. J. 7 (1) 69 - 74, 2014.


Received: 13 July 2013; Accepted: 8 October 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1307.16038
MathSciNet: MR3313046
Digital Object Identifier: 10.2478/tmj-2014-0007

Primary: 16Y60
Secondary: 06A99, 06F99, 18G05, 18G99, 8A30

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences


Vol.7 • No. 1 • 2014
Back to Top